# SDR C2XA06BT007

- Difficulty date: February 6, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 13,715 hours, 10,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744412
- Condition: Faulty
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE AND ROUTINE INSPECTION MAINTENANCE FOUND THE AFT GALLEY PARTITION EMERGENCY LIGHT TO BE NOT WORKING.  REMOVED AND REPLACED EMERGENCY LIGHT IAW EMB145 AMM 33-50-13.  OPS CHECKED GOOD.
